MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-120U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2025-00067, device 2 is being reported under mdr 2247858-2025-00068, and device 3 is being reported under mdr 2247858-2025-00069.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"the core lab sent notification of a significant finding for a type iiib endoleak on the 2-year imaging.Per the core lab pi, the endoleak is due to a fabric tear.Pending further site details." patient outcome: "the subject was asymptomatic at that time and no reportable events have occurred as of on (b)(6) 2025.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"the core lab sent notification on (b)(6) 2025 of a significant finding for a type iiib endoleak on subject (b)(6) 2-year imaging dated (b)(6) 2024.Per the core lab pi, the endoleak is due to a fabric tear.The subject's 2-year follow-up occurred on (b)(6) 2024.Subject was asymptomatic.The ct report dated (b)(6) 2024 notes "endoleak between the two iliac limbs appear slightly smaller compared to prior exam", however the endoleak was not noted as discussed in the encounter.In (b)(6) 2025, the site pi reviewed the imaging and confirmed presence of a type iiib endoleak, and the subject is scheduled to return for further discussion (b)(6) 2025.Update 09apr2025: the subject was re-scheduled to (b)(6) 2025 to discuss the endoleak, and was determined to be [?]asymptomatic from an aortic standpoint'.The subject was noted with bilateral extremity edema and the pedal pulses were [?]questionably palpable'.Treatment was discussed to correct the endoleak via evar relining on (b)(6) 2025.On (b)(6) 2025, the subject underwent evar limb relining and raising of flow divider with bilateral gore 16x95mm excluder limbs due to a fabric tear in the treo device leading to a type iiib endoleak.There were no complications and the endoleak was resolved.The adverse event was deemed related to the device, specifically main body device and stent.The site reported a device deficiency for malfunction detailing [?]likely [a] fabric tear in evar main body graft'." patient outcome: "the subject was asymptomatic at that time and no reportable events have occurred as of (b)(6) 2025.The subject was discharged home in stable condition on (b)(6) 2025, with their 3-year follow-up scheduled for (b)(6) 2025.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl 33325
9548389699
MDR Report Key21573225
Report Number2247858-2025-00068
Device Sequence Number12869557
Product Code MIH
UDI-Device Identifier08435761052166
UDI-Public08435761052166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/22/2024
Device Catalogue Number28-L2-20-120U
Device Lot Number2104130134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale